# SDR SWAA2022020991532

- Difficulty date: February 27, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N7728D
- Make and model: Boeing 737-7BD
- Aircraft serial: 33925
- Aircraft time: 39,740 hours, 19,617 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Fed Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FORWARD ENTRY DOOR CUTOUT LOWER SILL SUPPORT ANGLE HAS CORROSION AROUND FASTENER HOLES. / CORROSION OUT OF LIMITS PER SRM 53-10-15-1A-1 FIG 108 DETAIL 'D' REMOVED AND REPLACED NEW ANGLE PER SRM 51-40-05-OG-0; SRM 51-40-02-OG-0; BOEING DRAWING 141A8110 AT FWD ENTRY DOOR CUT OUT LOWER SILL SUPPORT EWIS PROTACTION INSTALLED AND REMOVED I-A-W AMM 20-60-07-913-801
